American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Samuel A. Hambleton. Generalized Lucas-Lehmer tests using Pell conics. Proc. Amer. Math. Soc. 140 (2012) 2653-2661.
Abstract, references, and article information   
View Article: PDF

[2] Yu Tsumura. Primality tests for $2^{p}\pm2^{(p+1)/2}+1$ using elliptic curves. Proc. Amer. Math. Soc. 139 (2011) 2697-2703. MR 2801608.
Abstract, references, and article information   
View Article: PDF

[3] Pedro Berrizbeitia and Aurora Olivieri. A generalization of Miller's primality theorem. Proc. Amer. Math. Soc. 136 (2008) 3095-3104. MR 2407072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pedro Berrizbeitia and Boris Iskra. Deterministic primality test for numbers of the form $A^2.3^n+1$, $n \ge 3$ odd. Proc. Amer. Math. Soc. 130 (2002) 363-365. MR 1862113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pedro Berrizbeitia and T. G. Berry. Cubic reciprocity and generalised Lucas-Lehmer tests for primality of $A.3^n\pm1$ . Proc. Amer. Math. Soc. 127 (1999) 1923-1925. MR 1487359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1